# SDR UALA2009113003703

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,737 hours, 13,020 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, FLIGHT CREW REPORTS WATER DRIPPING AND ICE FORMATION OVERHEAD AND AT BOTTOM OF DOORS.  FOUND CROWN PANEL LAP JOINT AT STA 1620 LT SIDE OF VERT STAB HAS PRESSURIZATION LEAK.   PRESSURE CHECK FOUND 3 LEAK TOP OF FUSELAGE. WILL CLEAN AND RESEAL. REPLACED BLANKETS AS NEED FOR THE ENTIRE LENGTH OF CROWN. ALL CEILING INSULATION GAPS SEALED.
